# SDR FDEA202508261556

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 35,594 hours, 19,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788204
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK SEAT TRACK AT Y0 BETWEEN FR58 AND FR62 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK SEAT TRACK AT Y0 BETWEEN FR58 AND FR62 WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM53-10-16-201 FIG.201. BUT MORE   HOLES WERE FOUND IN REPAIR SEAT TRACK SECTION. EO 6-5100-7-5000 D7 PT1 WAS   COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707. REPLACED THE REPAIR SEAT TRACK SECTION AT Y0   BETWEEN FR58 AND FR62 PER A300-600F SRM53-10-16-201 FIG.201. THIS IS A CATEGORY "A"   REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
